RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 4, Pages 804–806 (Mi tvp3755)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

A Note on a Kolmogorov Inequality for the Binomial Distribution

D. M. Young, D. W. Turner, J. W. Seaman


Full text: PDF file (518 kB)

English version:
Theory of Probability and its Applications, 1988, 33:4, 747–749

Bibliographic databases:

Received: 18.03.1987
Language:

Citation: D. M. Young, D. W. Turner, J. W. Seaman, “A Note on a Kolmogorov Inequality for the Binomial Distribution”, Teor. Veroyatnost. i Primenen., 33:4 (1988), 804–806; Theory Probab. Appl., 33:4 (1988), 747–749

Citation in format AMSBIB
\Bibitem{YouTurSea88}
\by D.~M.~Young, D.~W.~Turner, J.~W.~Seaman
\paper A~Note on a~Kolmogorov Inequality for the Binomial Distribution
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 4
\pages 804--806
\mathnet{http://mi.mathnet.ru/tvp3755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=979755}
\zmath{https://zbmath.org/?q=an:0679.60024|0662.60028}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 4
\pages 747--749
\crossref{https://doi.org/10.1137/1133116}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AZ90500023}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3755
  • http://mi.mathnet.ru/eng/tvp/v33/i4/p804

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Antonov S.N., Kruglov V.M., “Sharpened versions of a Kolmogorov's inequality”, Statistics & Probability Letters, 80:3–4 (2010), 155–160  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:142
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020